Subordination properties of \(p\)-valent functions involving the generalized hypergeometric functions

Volume 2, Issue 1, pp 24--32 http://dx.doi.org/10.22436/mns.02.01.03 Publication Date: April 26, 2018       Article History

Authors

Anessa Oshah - Department of Mathematics, Sabratha University, Libya
Maslina Darus - Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia


Abstract

In the present paper, using principle of differential subordination, we investigate some interesting properties of certain subclasses of \(p\)-valent functions which are defined by linear operator involving the generalized hypergeometric functions.


Keywords


MSC